Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 932672, 9 pages
http://dx.doi.org/10.1155/2014/932672
Research Article

A Few Integrable Couplings of Some Integrable Systems and ()-Dimensional Integrable Hierarchies

1School of Mathematics and Information Sciences, Weifang University, Weifang 261061, China
2College of Sciences, China University of Mining and Technology, Xuzhou 221116, China
3School of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China

Received 25 April 2014; Accepted 20 July 2014; Published 14 August 2014

Academic Editor: Wen-Xiu Ma

Copyright © 2014 Binlu Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binlu Feng, Yufeng Zhang, and Huanhe Dong, “A Few Integrable Couplings of Some Integrable Systems and ()-Dimensional Integrable Hierarchies,” Abstract and Applied Analysis, vol. 2014, Article ID 932672, 9 pages, 2014. https://doi.org/10.1155/2014/932672.